# SDR DXTA200400475

- Difficulty date: December 9, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 4,306 hours, 2,670 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 0246
- Condition: Vibration
- Location: Nlg
- Part time: 246 hours, 150 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIOLENT SHAKING IN NOSE GEAR ON TAKEOFF ROLL, ABORTED AROUND 30-40 KTS.  REMOVED & REPLACED LT & RT NOSE TIRES, AND WHEEL ASSEMBLIES, WORK DONE IAW CITATION 750 M/M 32-41-01.
